# SDR UPS03841436

- Difficulty date: September 30, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 80,221 hours, 26,068 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 FLOORBEAM UPPER FWD FLANGE CORRODED FS 1300 LBL 12.  REMOVED CORR FROM UPPER & LOWER SURFACE OF FLOORBEAM FLANGE, OUT OF LIMITS IAW DC8 SRM 51-1-8 & 53-2-0; FABBED RPR ANGLE AND STRAP IAW DC8 SRM TR 53-124.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED REPAIR ANGLE AND STRAP IAW DC8 SRM TR 53-124.
